# SDR AALA202401050930

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 49,412 hours, 19,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR SLIDE ARM HANDLE LOOSE AT 3L. SECURED HANDLE AT 3L.
